Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Hard red bump on right side of clitoris after masturbating, stinging pain, swelling. Treatment options?

A day after masturbating I discovered a hard red bumb on the right side of my clitoris hood I ve been tested for stds and I have none the bump hurts when touched like a stinging pain and the right side of clit is now swollen it itches and hurts when touched what s wrong with my I thought I might of scratched my self but there is no open cut and or scratch
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  276
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Dear
Welcome to HCM
We understand your concerns

The hard red bump on the right side of your clitoris which you found after your masturbation might be a simple boil or abscess. Before concluding you should have divulged the way you masturbated, or was the thing formed before the masturbation itself? Please confirm and for further investigation wait for two days. Wash with warm saline water for two days and if there is no difference, then consult a Gynecologist. Get well soon.
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor